# SDR DALA1137069880

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL NR 66 WITH ELONGATED HOLES.  FABRICATED DOUBLER REPAIR WASHER IAW DC9 SRM 53-05 PG: 12 FIG 3 SRM 51-60-0 PG: 6 FIG 1 AND INSTALLED 3 DOUBLER REPAIR WASHER PERMACEL TAPE IAW AMM DC9 -A-53-20-01-201-925A-A AND SRM 53-05 PG 12 FIG 3.
